New proofs of monotonicities of generalized weighted mean values

Authors

  • Chao-Ping Chen
  • Feng Qi

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.188

Abstract

Two new proofs of monotonicities with either $r$, $s$ or $x$, $y$ of the generalized weighted mean values $M_{p,f}(r,s;x,y)$ are given.

Author Biographies

Chao-Ping Chen

Department of Applied Mathematics and Informatics, Research Institute of Applied Mathematics, Henan Polytechnic University, Jiaozuo City, Henan 454003, China.

Feng Qi

Department of Applied Mathematics and Informatics, Research Institute of Applied Mathematics, Henan Polytechnic University, Jiaozuo City, Henan 454003, China.

Downloads

Published

2004-12-31

How to Cite

Chen, C.-P., & Qi, F. (2004). New proofs of monotonicities of generalized weighted mean values. Tamkang Journal of Mathematics, 35(4), 301-304. https://doi.org/10.5556/j.tkjm.35.2004.188

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>